MAUDE Adverse Event Report: COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP B

COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP B
Model Number UMB678
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Report stated: we have receive a phone call yesterday from our customer, premiere hospital (b)(6), regarding a malfunction of a rumi tip blue 6.7mm x 8cm, part no.Umb678.The customer informed us that the tip was broken from the white base and it remained inside the patient uterus.We had asked for more details and for the broken parts or pictures.As soon as we are receiving more information, we will let you know.We are not aware right now about the lot number.Additional info: description of the incident: the tip has a fracture on the white base; when they are trying to fill the balloon, the saline solutions is dripping and they are unable to inflate.The tip was already inside the patient.They have removed the tip and replace it with another one that worked well.We have instructed again the customer to test inflate the tip before inserting it.The initial report was that the tip has broken inside the patient.Uterine manipulator tip b umb678 e-complaint- (b)(4).
 
Additional Manufacturer Narrative
Investigation: no sample returned: review dhr analysis and findings: distribution history the complaint product was manufactured at csi on 12/18/2020 under work order (b)(4).Manufacturing record review: (b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history attached showed similar reported complaint conditions.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: root cause not applicable as the complaint condition was not confirmed.Correction and/or corrective action: coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.*was the complaint confirmed? no.
 
Event or Problem Description
The tip was broken from the white base and it remained inside the patient's uterus.When they were trying to fill the balloon, the saline solutions was dripping and they were unable to inflate.The tip was already inside the patient.They removed the tip and replaced it with another one that worked well.Uterine manipulator tip b umb678 (b)(4).

Brand Name
UTERINE MANIPULATOR TIP B
Common Device Name
UTERINE MANIPULATOR TIP B
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11686544
Report Number1216677-2021-00071
Device Sequence Number4688720
Product Code LKF
UDI-Device Identifier00888937001402
UDI-Public888937001402
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K932115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUMB678
Device Catalogue NumberUMB678
Device Lot Number292342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown